MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INLEXA 3 HF-T QP DF4 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INLEXA 3 HF-T QP DF4 IS4 PROMRI; CRT-D
Model Number 416038
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.38 months, it was reported that the device shows the eri status after the patient has received shocks.The patient is under home monitoring.The icd was explanted.Should additional information be received, this file will be updated.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.There was no indication of a material or manufacturing problem.Subsequently the device was interrogated.The interrogation could be properly performed and revealed the mos2 battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.There was no indication of a device malfunction.

Brand Name
INLEXA 3 HF-T QP DF4 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14500981
Report Number1028232-2022-02712
Device Sequence Number5106680
Product Code NIK
Combination Product (Y/N)N
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number416038
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown